4 doctors weighed in:

Does metformin cause joint pain or could it be the femara (letrozole) i started taking in jan 2014?

4 doctors weighed in
Dr. Devon Webster
Internal Medicine - Oncology
3 doctors agree

In brief: Femara!!!

It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain.
Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and i'm so sorry you have it. Ask your doc for relief so you stay on the drug!

In brief: Femara!!!

It is definitely the femara! almost half of women taking Femara get moderate to severe joint pain.
Sometimes switching to a different aromatase inhibitor helps. Make sure your doctor knows you're having pain. If your vitamin d level is low, increasing it can improve the pain. But it's really a troublesome side effect, and i'm so sorry you have it. Ask your doc for relief so you stay on the drug!
Dr. Devon Webster
Dr. Devon Webster
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified, Surgery
30 years in practice
939K people helped
Continue
111,000 doctors available
Read more answers from doctors